# SDR N6WA2021010801

- Difficulty date: January 8, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N552GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10287
- Aircraft time: 28,162 hours, 19,114 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 10021
- Condition: False Indication
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE WARNING, DECLARED EMERGENCY.  R & R SMOKE DETECTOR AND INSPECTED WIRE HARNESS, IAW CRJ-AMM-26-16-01.  OPERATIONS CHECKS GOOD.
